# SDR 2020F00318

- Difficulty date: June 30, 2020
- Submitted: June 30, 2020
- Operation: General aviation
- Make and model: Boeing 737-33A
- Aircraft serial: 27458
- Engine: Cfmint CFM563B2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ENGINE INDICATING FLUCTUATES, ENGINE 1 HIGH EGT DURING ENGINE START, T/O, IN FLIGHT, ENG.INDICATIONS FLUCTUATES N1, N2, EGT, F/F.  HAS BEEN REPLACED FUEL FILTER CARTRIDGE IAW AMM 37-11-02/401. DURING RUN UP PARAMETERS NORMAL.
